Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have Mirena coil, have abdominal pain, pink bleeding, no periods. What to check for?

hi ive had marina coil in for nearly 3yrs,i have pain in left side of abdomen ,not constant pain just stabbinghere and there for bout a week now,i had intercourse the other night and had pinkish blood when i wiped,but havent had periods since fitted with coil,i dont feel right down there,and wouldnt know what to feel for to check if coil moved etc
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
If the coil is in place, you would know by checking the threads through the vagina. If you can find them by palpating with your fingers, it means that the IUD is in place. Spotting after intercourse could be due to an unhealthy cervix with some cervicitis or an erosion, vaginitis, a polyp of the cervix or endometrium or some hormone imbalance. A local exam should be done to clarify. To know what is causing all these symptoms, you should get a trans-vaginal sonogram and if needed, a pelvic MRI to know the location of the coil. Hope this helps.
Answered: Mon, 30 Nov 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor